Über Korovkin-Sätze in lokalkonvexen Vektorverbänden.

Manfred Wolff

Mathematische Annalen (1973)

  • Volume: 204, page 49-56
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wolff, Manfred. "Über Korovkin-Sätze in lokalkonvexen Vektorverbänden.." Mathematische Annalen 204 (1973): 49-56. <http://eudml.org/doc/162455>.

author = {Wolff, Manfred},
journal = {Mathematische Annalen},
pages = {49-56},
title = {Über Korovkin-Sätze in lokalkonvexen Vektorverbänden.},
url = {http://eudml.org/doc/162455},
volume = {204},
year = {1973},

AU - Wolff, Manfred
TI - Über Korovkin-Sätze in lokalkonvexen Vektorverbänden.
JO - Mathematische Annalen
PY - 1973
VL - 204
SP - 49
EP - 56
UR - http://eudml.org/doc/162455
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.